# SDR SWAA2016072754275

- Difficulty date: July 4, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 6942370
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FITTING CRACKED ON CENTER DOOR.   R & R FITTING IAW SRM AND DWG.
